Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

unlovely2011

Veteran Member
  • Total Reviews

    3
  • Content Count

    200
  • Joined

  • Last visited

Everything posted by unlovely2011

  1. From the album: Life After Acne

    Today I'm sharing my tried-and-true methods for cleansing and moisturizing dry sensitive skin and how I go from the dull itchy and tired-looking face I wake up with to borderline presentable without makeup-- All thanks to the best natural ingredients and a cutting-edge beauty routine, including the Jenu Plus Ultrasonic Infuser, YoDerm, & derma|e.
  2. My skin has come a long way from my initial breakout in 2016!!!

    Now, my main concern is alleviating dry skin. :smileys_n_people_38:

    Check out my video to see how I'm using beauty technology to keep my skin healthy and moisturized:

    BeautyTech Skincare - JeNu - Creation Despite.jpg

    Skincare Routine 2017 - Dry Skin - JeNu Plus Ultrasonic Infuser - Creation Despite.jpg

    Screen Shot 2017-01-07 at 8.06.15 PM.png

    1. hang in there! it's going to get worse before it gets better. retinoids take a lot of time to work. I wrote a detailed chronicle of my experience on my blog. you can find the link in my 'about' section if you're interested. - CR
    2. it took me 16 weeks to stop breaking out. check out my blog, link is in my bio! good luck & hang in there!
    3. From the album: retin-a micro: worth the wait? I took a picture of my face every week for 4 months

      When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pr
    4. When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pr
    5. From the album: retin-a micro: worth the wait? I took a picture of my face every week for 4 months

      When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pr

      © Creation Despite

    6. Hi dramafan, Similar to funny guy, I'm only clear when I'm on a topical antibiotic (aczone) and a topical retinoid (tretinoin.) During the initial use of the tretinoin treatment, an oral antibiotic also helps tremendously with the cystic acne in particular. I have closed comedones, inflammatory acne, and cystic acne, and after several months on tretinoin, I see tremendous improvement in all areas. Like funny guy said though, you have to keep up with the treatment or risk it returning. For
    7. Thank u so much.. Am struggling with clogged pores on my nose along with closed comedones which can be seen when i apply makeup...i have used bha 2 for 2 months which along with comedone extraction has reduced the clog but still the pores on my nose look large.my nose is dry now and even slightly oily due tothe bha liquid....thinking of getting a salicylic peel of about 15% to clean my pores on nose... Do u think it will help... No, you absolutely should not be using salicylic acid, glycol
    8. From the album: retin-a micro: worth the wait? I took a picture of my face every week for 4 months

      When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pr
    9. From the album: retin-a micro: worth the wait? I took a picture of my face every week for 4 months

      Other than the one bright red spot on my right cheek where I foolishly picked and squeezed, the doxycycline has really brought a lot of the inflammation down. There's still a lot of closed comedones to purge, but if my previous breakout is any indication, the worst is soon to be over. -- When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built

      © Creation Despite

    10. From the album: retin-a micro: worth the wait? I took a picture of my face every week for 4 months

      When I first started writing this post at the beginning of the summer, I was in the throes of the initial breakout caused by starting topical retinoids. Hyper-keratinized plugs and god-knows-what-else built up in my pores, and now the retinoid was forcing it out. My face erupted in multiple places with huge, swollen bumps. As each lesion resolved, 2or 3 new ones would begin forming on skin still red and tender from the previous weeks breakout. The only thing keeping me sane was this: I have a pr

      © Creation Despite

    11. Yeah don't take on an empty stomach, drink lots of water, and avoid dairy before and after taking the pill. And don't take it before laying down or you can get heartburn! Antibiotics take time to build up in your system and work their best, that's why they're prescribed in monthly rounds. You really should not stop once you begin, unless you're having severe side effects. And a worsening of your acne after only 3 days doesn't sound severe to me!
    12. Maina, I never had enlarged pores, before or after using tretinoin, so I can't speak to it's efficacy with that problem. It takes MONTHS for tretinoin to work, so you absolutely will not see any relevant results in as little as 5 days. Tretinoin is a type of therapy, and with each use it affects your skin cells at the molecular level, urging your skin cells to 'act healthy.' For whatever reason, people with acne are experiencing a malfunction in keratinization and/or oil production, and treti
    13. I think so! You just have to give it time. How long have you been using it? You should avoid squeezing/extracting them, it may be prolonging your healing. And moisturizer is key! I don't know how heavy you're thinking, but i use neutrogena for sensitive skin and it works for me. Use as much moisturizer as you need!
    14. The best sunscreen I've ever used

      Ever since I was a kid, I found normal sunscreens to cause a burning sensation when applied to my face. This got worse as I got older and developed dry skin and acne. So I pretty much avoided sunscreen at all costs, which is a big no-no! Finally, I used YoDerm for my latest round of prescriptions and I mentioned my sunscreen problem. My online dermatologist recommended this sunscreen which doesn't have the same chemicals as most sunscreens'" it was a life saver. No burning, dryness, or itching!
    15. *When you finally feel like your acne treatment is turning a corner*

      :smileys_n_people_16::smileys_n_people_16:

      1. Yeah you really can't keep switching up your treatments every couple months... especially with retinoids and antibiotics. Both of those medications have a cumulative effect, and retinoids in particular WILL get you worse before you get better. Possibly MUCH worse. So if you went off retinoids for 2 weeks and then went back on, yeah, you're probably gonna have another reaction. Accutane is pretty extreme, and I would avoid it at all costs. Just pick a retinoid + topical antibiotic combo and stick
      2. Glad to hear it! Retinoids are no miracle cure-- they're tough to use correctly and they make you suffer before they work, but the point is that they DO work for many people. I haven't even been on doxy for a week yet and I've already seen a huge difference. I'm 6.5 weeks into the retina-a+aczone combo and I think it's finally about to turn a corner, thank goodness.
      3. That is strange that you have seen no difference at all. I would imagine you're diminishing the effectiveness of the antibiotic by letting it dissolve in your mouth, instead of in your stomach, but I doubt that's the whole problem. Maybe you need a stronger dose, and perhaps you also need to tackle your acne from the outside too. I am using retinoids to purge my skin and regulate cellular turnover + aczone which is a topical antibiotic + I just started doxycycline 100mg just to get me through th
      4. Maina, that totally looks like a job for tretinoin! Those look like closed comedones to me. Retinoids work on comedones and inflammatory acne, but you should see a dermatologist just to be sure.
      ×